# SDR DALA1123363309

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1959 AT FR57-57.1, FR57.3, FR57.4-58 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00 AND FOUND OUT OF LIMIT.  ORG THK 0.120" AT FR57-57.1 MAT'L REMOVED 0.040" (L=1"XW=1"), AT FR57. 3 MAT'L REMOVED 0.045" (L=2"XW=1") AND FR57.4-58 ORG THK 0.180" MAT'L REMOVED 0.045" (L=1"XW=0.5") AS PER SRM 53-31-15 FIG 101 AND REPAIR CARRIED OUT AS PER   PRI 488819-14 REV O DATED 28 MAR11.
